Concerned about the side effects of anastrozole

Posted by tinalove @tinalove, Jan 31, 2016

I completed all treatments for breast cancer but now I am supposed to take hormone blocker, named anastrozole. im concerned about the side effects. Has anyone here taken it and did anyone have hair loss?

@tammyp

I'm on Letrazole. Every joint in my body has pain. I had a steroid shot in my hand to relieve the excruciating hand pain. I have received great relief with it and the Diclofenac Sodium. I have also been rubbing little on my knees and seeing relief as well.

Jump to this post

It was the same for me. Then my oncologist put me on Tomoxifen -much better

REPLY

over the counter meds. We get it at Walgreens… I also use Clinique's lip cream; it is expensive but the only thing that I have found that works.

REPLY
@francine6829

What do you use for cold sores that help either prevent or reduce the outbreaks

Jump to this post

@francine6829 When they get really bad, Blistex and I also then take zinc tablets. But since I've used the Aquaphor ointment, not getting it like I used to. And then I also noticed that I was stretching my mouth and lips would split…don't ask me why I was doing that…LOL…I do not know!!!

REPLY

Trixie, do you use aquaphor on your lips every night

REPLY
@francine6829

Trixie, do you use aquaphor on your lips every night

Jump to this post

@francine6829 Yes, right before I go to bed. If my lips are dry in the daytime, I'll put some on, but usually I'll use those lipstick crayon-type lipsticks in the daytime for color.

REPLY

Why do you think aquaphor prevents cold sores?

REPLY
@francine6829

Why do you think aquaphor prevents cold sores?

Jump to this post

@francine6829 Probably just keeps lips moist.

REPLY

Try zinc and lysine for cold sores it really does help.

Liked by trixie1313

REPLY

Take lysine and zinc every day as a supplement to prevent cold sores?

REPLY
@francine6829

Take lysine and zinc every day as a supplement to prevent cold sores?

Jump to this post

@francine6829 When they start up.

REPLY
@dmgweiss

Hi- I am three months in using Anastrozole with hot flashes and muscle/joint pain. I have heard others talk about having it effect their skin, but it isn't clear what this side effect is- is it dryness? I was just reassured by my oncologist that after three months I probably won't get additional side effects- is this what people have seen? Thanks for your help. Denise

Jump to this post

We are all different so our reactions are not the same . After 3 1/2 months anastrozole destroyed my joints , bones and muscles . Stoped taking it 7 months ago and working at getting my body to function like it did before that horrible medicine. I have an 87 chance cancer won’t come back with
Out further treatment so why did they do this to me ? Money that’s why

Liked by jeannie53

REPLY
@guntherbear

I am 3 years into this and I was wondering if anyone had any ankle/foot pain in the morning. When I get out of bed I have to stand there for at least 2 minutes to get circulation moving (I think). All I know is I keep saying if there is a fire I am screwed because I cannot hop out of bed and walk. I am 55 years old and my body feels 80 😔 Does anyone have this problem and is there any relief of this. It also happens if I am watching tv for a while or sitting at my desk at work. It takes me a while to get moving.

Jump to this post

I have joint problems everywhere . Before you get out of bed start to gently move fingers , wrists , ankles while you are laying down to get that circulation going . I learn this from doing yoga . Yoga helps

REPLY

I also have done yoga for many years, long before I got breast cancer. It really does help, both with the joint aches, as well as the mental and emotional side of this dreadful illness! Yoga is harder for me to do now with the joint problems from cancer meds and often I’m not able to fully do the poses as I used to be able to. But still I get a lot of emotional peace with yoga and meditation.

Liked by elizm, newgranny

REPLY

All of you warriors suffering with pain, tell your oncologist to put you on Tomoxifen. Life changing

Liked by lisman1408

REPLY
@francine6829

All of you warriors suffering with pain, tell your oncologist to put you on Tomoxifen. Life changing

Jump to this post

@francine6829 Unfortunately, I have a family history of blood clots and so Tamoxifen will be a last choice if I fail the aromatase inhibitors. In addition, the second tumor I have is a more aggressive type of cancer for which AIs would handle best. I'm very happy that you are doing well with the Tamoxifen and wish you all the best.

REPLY
Please login or register to post a reply.